# SDR AALA202204111332

- Difficulty date: April 8, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N404AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 8758
- Aircraft time: 8,127 hours, 2,301 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 19C EXIT LIGHT BROKEN / MISSING. REPLACED EMERGENCY LIGHT AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
